# SDR SIMA200631817

- Difficulty date: October 21, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- Aircraft time: 21,470 hours, 23,734 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253621811
- Condition: Corroded
- Location: Fuselage
- Part time: 21,470 hours, 23,734 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - FOUND FUSELAGE FRAME STATION 225 CORRODED.  REMOVED CORRISION WITH CUTOUT, FABRICATED FILLER AND DOUBLER, INSTALLED IAW SAAB SRM 53-70-30.  AIRCRAFT RETURNED TO SERVICE.
